Amy...I have a friend who was on flagyl and she was nauseated and feeling sick all the time. She cannot take it at all....plus her feet went numb and very painful..yikes
Can you have scrambled eggs and maybe plain toast? that might be easier to digest than the granola.
You could call the doc and ask to be taken off the flagyl and maybe put on another med?
Yeah, some have no problems on flagyl, others do....coin toss sometimes.
You could also ask the doc for an antinausea or antispasmodic to hopefully help with that.
I don't think it's the asacol....you won't know unless you go off the flagyl.
This totally sucks you're in this situation....
Try and eat something but in small portions.
Maybe you can call the GI's office and see if he has a cancellation that you can get in earlier?
*Heather* Status: ...Asacol 3 twice daily; Salofalk enemas every 2nd night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 @ 2x daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(RenewLife Ultimate Flora Critical Care + Primadophilus Reuteri). @ bedtime
~various digestive enzymes as needed
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!